Nisa, Khoirin and Kokonendji, Célestin C. and Saefuddin, Asep and Wigena, Aji H. and Mangku, I Wayan (2017) ON GENERALIZED VARIANCE OF NORMAL-POISSON MODEL AND POISSON VARIANCE ESTIMATION UNDER GAUSSIANITY. ARPN Journal of Engineering and Applied Sciences, 12 (12). pp. 3836-3842. ISSN 1819-6608


Download (336kB) | Preview
Official URL:


As an alternative to full Gaussianity, multivariate normal-Poisson model has been recently introduced. The model is composed by a univariate Poisson variable, and the remaining random variables given the Poisson one are real independent Gaussian variables with the same variance equal to the Poisson component. Under the statistical aspect of the generalized variance of normal-Poisson model, the parameter of the unobserved Poisson variable is estimated through a standardized generalized variance of the observations from the normal components. The proposed estimation is successfully evaluated through simulation study.

Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 10 Nov 2017 15:26
Last Modified: 10 Nov 2017 15:26

Actions (login required)

View Item View Item